# SDR RAIA970314

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Rt Engine
- Part time: 3,513 hours
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

STL - FLT 7067 - RT ENGINE FLAMED OUT ON APPROACH, RPM DROPPED TO 65 PERCENT,  AUTO-REIGNITION TOOK PLACE, RPM BEGAN TO INCREASE, RT ENGINE BECAME UNCONTROLLABLE.  PERFORMED IN-FLIGHT SHUT DOWN.  MAINTENANCE REPLACED RIGHT ENGINE PROPELLER GOVERNOR.  (X)
